# SDR SWAA2024041060773

- Difficulty date: March 8, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 51,721 hours, 31,260 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 612 S5-6l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR CUTOUT STA 312 BETWEEN STR 5L AND STR 6L FRAME END CRACK<[01] ACCOMPLISHED FRAME REPAIR IN REF TTG8Q00S29RU.;[02] ACCOMPLISHED FRAME REPAIR IN REF TTG8Q00S29RU AND E/A M-22-153-01244 REV B.;[03] VERIFIED STEP 2
